Local approximation of variograms by covariance functions


Schlather, Martin ; Gneiting, Tilmann


Document Type: Article
Year of publication: 2006
The title of a journal, publication series: Statistics & Probability Letters
Volume: 76
Issue number: 12
Page range: 1303-1304
Place of publication: Amsterdam
Publishing house: North-Holland Publ.
ISSN: 0167-7152
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematische Statistik (Schlather 2012-)
Subject: 510 Mathematics
Keywords (English): Geostatistics, Locally equivalent stationary covariance, Variogram
Abstract: This letter considers stationary local approximations to intrinsically stationary random functions on Rd. For any continuous variogram γ and any ball in Rd, there exists a covariance function with compact support whose respective variogram is arbitrarily close to γ when restricted to the ball.

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Schlather, Martin ; Gneiting, Tilmann (2006) Local approximation of variograms by covariance functions. Statistics & Probability Letters Amsterdam 76 12 1303-1304 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item